# SDR MV52001F00000

- Difficulty date: August 10, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N690SM
- Make and model: Gulstm 690B
- Aircraft serial: 11337
- System (JASC): 3210 · Main Landing Gear
- Part: Angle
- Part number: 73005821
- Condition: Cracked
- Location: Left Gear
- Part time: 7,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE LOCATED AT LEFT MAIN LANDING GEAR TO WING ATTACH AREA CRACKED AT INBOARD SIDE.  CRACK EXTENDED ONE INCH FROM AFT PORTION OF WING AREA FORWARD.
